# SDR USAA20100924BA050

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00462600
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAD - THE CAPTAIN'S OVERHEAD MAP LIGHT HAD A SHORT AND SOME SMOKE, IT CONTINUED TO WORK.  THE CIRCUIT BREAKER WAS PULLED AND COLLARED 722VU, R40.  THIS CIRCUIT BREAKER WILL ALSO MAKE THE FIRST OFFICER'S MAP LIGHT INOPERATIVE.  MAINTENANCE INSPECTED WIRING IN THE OVERHEAD FOR THE CAPTAIN'S MAP LIGHT ASSEMBLY, NO DEFECTS WERE NOTED.  THE LIGHT ASSEMBLY WAS REPLACED AND RESET CIRCUIT BREAKER R40.  OPERATIONAL TESTS ARE SATISFACTORY AND MEL REMOVED.
